Volume 8, Issue Supplement, February 2001, Pages 28 - 34
Response Functions of Spiral Wave Solutions of the Complex GinzburgLandau Equation
I V BIKTASHEVA, V N BIKTASHEV
I V BIKTASHEVA
Available Online 1 February 2001.
- https://doi.org/10.2991/jnmp.2001.8.s.6How to use a DOI?
- Dynamics of spiral waves in perturbed two-dimensional autowave media can be dscribed asymptotically in terms of Aristotelean dynamics. We apply this general thory to the spiral waves in the Complex GinzburgLandau equation (CGLE). The RFs are found numerically. In this work, we study the dependence of RFs on parameters of the CGLE.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - I V BIKTASHEVA AU - V N BIKTASHEV PY - 2001 DA - 2001/02 TI - Response Functions of Spiral Wave Solutions of the Complex GinzburgLandau Equation JO - Journal of Nonlinear Mathematical Physics SP - 28 EP - 34 VL - 8 IS - Supplement SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.s.6 DO - https://doi.org/10.2991/jnmp.2001.8.s.6 ID - BIKTASHEVA2001 ER -